i was on Zimovane for about 7 years then that was stopped and i was put on temazepam and last week was told i will be put on Nitrazpam tonight will be my first night, i take 4 5 mil spoonsful of liquid of temazepam every night i was told to take 2, 5ml spoonful of nitrazepam liquid, but i read it takes longer to leave your boby and not to drive the next day, but i need to drive im 44, i work full time i need to hold down my job it im very upset about this change but i will see how i get on tonight
thank you for reading
Hello, Im new to the site this is my first post I have been on sleeping pills for the last 17?
Hang in there it may take you a week or to to get passed the main side effects. I was prescribed a low dose of seroquel for insomnia which I've suffered with since early teens. At first I was nodding out and spilling my drink on myself, I would wake up after nodding out eating(weird to wake up and find a sandwhich laying on your chest and not remember even making it) eventually I guess my body adjusted but I went through quite a few sides before eveything smoothed out. But I also didn't have to go to work in the morning.Listen to your body is the best I can say if after a reasonable amount of time you are still having problems you may need to re-think the meds and dosage with your Doc.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Insomnia - Does any one know if the long term use of sleeping pills (3yrs) causes you to look older?
Posted 22 Mar 2013 • 2 answers
Posted 10 Jan 2016 • 2 answers
Posted 15 May 2016 • 1 answer
Posted 1 Jun 2016 • 5 answers